I had taken 3 doses of Levaquin and had to have both legs cast due to Achilles tendonitis. They almost ruptured. I had the casts on for 11 days, went to 6 sessions of P.T.
The ortho said he could do nothing more for me. I went to the head of the practice of the group that had prescribed the Levaquin to me yesterday. I said my chief complaint was the pain on the bottom of my feet and from my ankles down, burning and pins and needles He is sending me for an EMG.
Maybe nerve damage from the tendonitis is what he is saying. I showed him everything I had downloaded re: Levaquin and from Public Citizen the petition and all of your posts and he basically said I shouldn't believe everything I read, that there would always be a few people who would jump on the "complaint bandwagon" and would tell their problems to anyone who would listen. He highly offended me.
I cannot believe the smug attitudes I have gotten, considering what I value as substantial information regarding a potentially harmful drug out on the market. He insists it does more good than harm and I was the only person out of thousands of patients in their practice who had an adverse reaction.
So, I will go for the EMG, I don't know if it will show anything. I can only hope.
Just wanted to update you all on my case. I pray others are getting better.
Last Updated 6/22/04